Une intérpretation géométrique des séries alternées

C. Orloff

Matematički Vesnik (1955)

  • Volume: 7, Issue: 14, page 3-10
  • ISSN: 0025-5165

How to cite

top

C. Orloff. "Une intérpretation géométrique des séries alternées." Matematički Vesnik 7.14 (1955): 3-10. <http://eudml.org/doc/258804>.

@article{C1955,
author = {C. Orloff},
journal = {Matematički Vesnik},
keywords = {series, summability},
language = {fre},
number = {14},
pages = {3-10},
publisher = {Društvo matematičara Srbije},
title = {Une intérpretation géométrique des séries alternées},
url = {http://eudml.org/doc/258804},
volume = {7},
year = {1955},
}

TY - JOUR
AU - C. Orloff
TI - Une intérpretation géométrique des séries alternées
JO - Matematički Vesnik
PY - 1955
PB - Društvo matematičara Srbije
VL - 7
IS - 14
SP - 3
EP - 10
LA - fre
KW - series, summability
UR - http://eudml.org/doc/258804
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.